# SDR SWIA2022122066997

- Difficulty date: November 5, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drain Valve
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LEFT HAND COLLECTOR TANK WATER DRAIN VALVE NOTICED TWO WASHERS UNDER WATER DRAIN VALVE FASTENERS ON WING PLANK SIDE. UPON REMOVAL OF THE WASHERS IDENTIFIED THAT THE LEFT HAND  COLLECTOR TANK WATER DRAIN VALVE FASTENER HOLES TWO EACH ARE ELONGATED.  PERFORMED REPAIR ON LH COLLECTOR TANK WATER DRAIN SCREW HOLES REF REO 601R-57-21-3660 REV-.   NO LEAKS NOTED.
